# SDR ARWA9603004

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695892
- Condition: Corroded
- Location: Ws 472.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING LOWER SURFACE AT WING STA XFS 472.750.  REMOVED CORRODED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW DER JOSSAIR, CO EO ARW 960051-0024.
